# SDR SWAA2024052086057

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,408 hours, 39,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH EGRESS STRIP MISSING AT SEAT 24C<[01] REPLACED MISSING PHOTO ILLUMINATION STRIP PER AMM 33-51-15
